Uniqueness and related analytic properties for the Benjamin-Ono equation —a nonlinear Neumann problem in the plane

C. J. Amick University of Chicago, Chicago, Illinois, USA J. F. Toland University of Bath, Bath, UK

TBD mathscidoc:1701.331750

Acta Mathematica, 167, (1), 107-126, 1989.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:16 uploaded by actaadmin ] [ 225 downloads ] [ 0 comments ] [ Cited by 54 ]
@inproceedings{c.1989uniqueness,
  title={Uniqueness and related analytic properties for the Benjamin-Ono equation —a nonlinear Neumann problem in the plane},
  author={C. J. Amick, and J. F. Toland},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203316666458459},
  booktitle={Acta Mathematica},
  volume={167},
  number={1},
  pages={107-126},
  year={1989},
}
C. J. Amick, and J. F. Toland. Uniqueness and related analytic properties for the Benjamin-Ono equation —a nonlinear Neumann problem in the plane. 1989. Vol. 167. In Acta Mathematica. pp.107-126. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203316666458459.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved